# SDR C2XA08RI069

- Difficulty date: April 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 15,626 hours, 12,141 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: 272564
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 2988 - EWR - FLIGHT CREW REPORTED STRONG ELECTRICAL BURN SMELL WITH WINDSHIELD WIPER ACTIVATED.  EWR MX REMOVED AND REPLACED LT WINDSHIELD WIPER SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
